... a known side effect.These symtoms only recently have come to light.Is this anything to worry about.
Dizziness, lightheaded and eratic pulse rates are some of the things that I have experienced since being taken off Bisoprolol abruptly. My doctor and Cardio specialist have both told me that this is ok and nothing to worry about, so I am trying to do as I am told, !! It is all very difficult to do, as I very often feel that I could pass out at the drop of a hat and the dizziness can be so bad that I feel that I could fall off the pattern on the carpet, Relaxation has been my greatest tool and although I still work full time, I try to make time to read, watch tv quietly or walk very slowly through a place where I can think.
As with any worries that you have regarding your health, I would consult your GP to get a review of your medication and an Expert opinion..
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2011 • 1 answer
Posted 10 Nov 2012 • 1 answer
Bisoprolol - I am a 47 year old white female, I just out of the hospital after having a heart attack
Posted 13 May 2015 • 1 answer
Heart Attack - Just coming up to a Year on Ticagrelor... I also take Bisprolol, Ramipril, Eperenone?
Posted 29 Mar 2016 • 0 answers
Posted 2 days 18 hours ago • 0 answers